Fixed Point Theory, ( ISI ), Volume (18), No (1), Year (2017-3) , Pages (305-314)

Title : ( Fixed point theorems for set-valued mappings in b-metric spaces )

Authors: Seyyed Alireza Kamel Mirmostafaee ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Abstract

We will establish set-valued version of Suzuki's fixed point theorem when the underling space is a complete $b$-metric. Our method enable us to prove set-valued versions of Hardy-Rogers and \^{C}iri\'{c} fixed point theorems for b-metric spaces.

Keywords

, contraction-type mappings, fixed point theorems, set-valued functions
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1047713,
author = {Kamel Mirmostafaee, Seyyed Alireza},
title = {Fixed point theorems for set-valued mappings in b-metric spaces},
journal = {Fixed Point Theory},
year = {2017},
volume = {18},
number = {1},
month = {March},
issn = {1583-5022},
pages = {305--314},
numpages = {9},
keywords = {contraction-type mappings; fixed point theorems; set-valued functions},
}

[Download]

%0 Journal Article
%T Fixed point theorems for set-valued mappings in b-metric spaces
%A Kamel Mirmostafaee, Seyyed Alireza
%J Fixed Point Theory
%@ 1583-5022
%D 2017

[Download]